# SDR SWAA2024031864544

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT; AFT EMERGENCY LIGHT HAS MULTIPLE BULBS INOPERABLE.<[01] REMOVED; REPLACED; AND INSTALLED A NEW R/H OVERWING EMERGENCY EXIT; AFT EMERGENCY ASSEMBLY IAW AMM 33-51-01-960-802. ALSO; OPS CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION #1
